Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

pozmarie
Member

Reged: 03/20/06
Posts: 21
Atripla question
      12/19/10 08:36 PM

I have been taking Atripla for approx. 2 years and am noticing slight body fat changes... accumulation around my abdomin and thinning in my legs/butt. Of course I had a baby a year ago! Perhaps I am wrong in assuming it is due to Atripla.

Has anyone experienced body fat changes associated with Atripla?? Any experience is helful.

If so, did you find any alternative or remedy?


Thanks!

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla question pozmarie 12/19/10 08:36 PM
. * Re: Atripla question bartlebyAdministrator   12/20/10 01:15 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1895

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3